# SDR 01FDEA01070

- Difficulty date: December 13, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- System (JASC): 2612 · Fire Detection
- Part: Smoke Warning
- Condition: Smoke
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

1-396 RECEIVED MAIN DECK CARGO SMOKE WARNING.  BITE CHECK PER MM 26-19-00-5.  NO FAULT FOUND.  OK FOR SERVICE.
